# SDR SWAA030639

- Difficulty date: March 20, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 60,450 hours, 64,920 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D22901151
- Part serial: 206061181
- Condition: Deployed
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY EVAC SLIDE INADVERTENTLY DEPLOYED WHEN OPENING THE DOOR.  MX FERRY TO MCO, REMOVED AND REPLACED SLIDE PER MM.
